# SDR SWAA2023032016717

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 20,479 hours, 9,807 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND5 DURING APPROACH<[01] RE-SET-?ELECTRIC FLAPS? TO NORMAL & SET TRIM TAB WITHIN GREEN BAND & CYCLED FLAPS FULL UP/DOWN SEVERAL TIMES PER AMM 27-81-00 OPS NORMAL. OK FOR CONTINUED SERVICE;[02] RE-SET-?ELECTRIC FLAPS? TO NORMAL & SET TRIM TAB WITHIN GREEN BAND & CYCLED FLAPS FULL UP/DOWN SEVERAL TIMES PER AMM 27-81-00 OPS NORMAL. OK FOR CONTINUED SERVICE. CHECKED BOTH FLAP TRANSMISSION INDICATORS - NORMAL;[03] C/W
